Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Using Jolessa. Spotting, unusual discharge. Have protected sex. Cause?

I have been on birth control for a long time and have been on Jolessa for 8 months now. I never normally get spotting, but I started spotting today and have been having unusual discharge . I had sex during the last 3 weeks of January every time with a condom, but I read that my discharge could be a miscarriage . I recently found out I have Grave s disease though, and just recently started taking tapazole for that. Could you tell me the cause for this discharge and spotting?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jolessa is a combined pill for contraception. Spotting is a side effect of Jolessa.
Your concerns are on Spotting, fear of pregnancy and vaginal discharge.
If you have been regular with your medications then the chances of pregnancy are practically nil. The vaginal discharge and spotting could be a side effect of Jolessa. However, it could also be due to a low grade infection in the vagina and the cervix, mouth of the uterus.
So, you need to get an examination done and a vaginal smear examination, and then plan the treatment.
Graves disease drug topazole, is known to produce agranulocytosis, (low white cells) which can predispose you to infections. So please get a Blood count done.
Depending on the above, if there is no infection then the PILL needs to be changed to a higher dosage.

Lastly please tell the doctor that you are on Pills as the blood levels of the thyroid harmones can be affected by the harmones.

let me know if this was helpful

Thank you
J Nanda
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor